Correction to: Infinitely Many Congruences for k-Regular Partitions with Designated Summands (Bulletin of the Brazilian Mathematical Society, New Series, (2020), 51, 2, (357-370), 10.1007/s00574-019-00156-x)

Robson da Silva, James A. Sellers

Research output: Contribution to journalComment/debatepeer-review

Abstract

In our original paper da Silva and Sellers (2019), Eq. (42) was not correctly quoted from one of the references, which led to some minor errors that do not affect the final results.

Original languageEnglish (US)
Pages (from-to)1083-1085
Number of pages3
JournalBulletin of the Brazilian Mathematical Society
Volume51
Issue number4
DOIs
StatePublished - Dec 1 2020
Externally publishedYes

Fingerprint Dive into the research topics of 'Correction to: Infinitely Many Congruences for k-Regular Partitions with Designated Summands (Bulletin of the Brazilian Mathematical Society, New Series, (2020), 51, 2, (357-370), 10.1007/s00574-019-00156-x)'. Together they form a unique fingerprint.

Cite this